# SDR FDEA202107011638

- Difficulty date: July 1, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 106,048 hours, 32,047 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NFA602229
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - LEFT HAND STATION 1841 X = 8.5 SEAT TRACK FOUND CORROSION. CABIN AT LEFT HAND STATION 1841 , X = 8.5 CORROSION AT SEAT TRACK EVALUATED , FOUND   EXFOLIATED AND EXCEEDED LIMIT AS PER SRM 53-70-00 FIGURE 5 VOLUME 1. CORRODED SEAT   TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION 1811 TO END OF   PART STATION 1887 , X = 8.5 AS PER SRM 53-70-00 FIGURE 1 VOLUME 1. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
